# SDR HALA0800583

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,072 hours, 29,901 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Precooler
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING ENG CHANGE FOUND CRACK APPROX 1 IN LONG IN FWD INBD CORNER OF NR 1 ENG PRECOOLER.  ACCOMPLISHED PROCEDURE WELDMENT IAW H/S MANUAL 36-12-12 PG 601.  TASK ACCOMPLISHED BY UAL.
